# SDR ASAA2024101753697

- Difficulty date: October 17, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1135Y6
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FRAME WEB CRACKED BETWEEN STR 20R & 21R. GROUNDED - YES. REMOVED & REPLACED STA 328 FRAME WEB FROM STR 27R TO STR 10R IAW BOEING 737-700 SRM 51-40-02-0G-0.
